# SDR SWAA118453

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,821 hours, 67,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND NLG WHEEL WELL WEB CRACKED BETWEEN BS 227.9 TO BS 259.5, BETWEEN WL 167 TO WL 187.  REPAIRED WEB IAW EO.
